# SDR DALA2023060804685

- Difficulty date: May 22, 2019
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DENTS (2 E/A) ON LOWER SKIN AT 6 INCHES FWD AT FRONT SPAR, STAB. STA. 176.24 (EHV). CORRECTIVE ACTION: "SUMMARY OF THIS N.R.C. 00101": LH HORIZONTAL STAB. LOWER SKIN FRONT SPAR STAB STA 176.24 WAS REPAIRED PER B-757-200 S.R.M. (1086929)
